# SDR SWAA2016101708871

- Difficulty date: September 23, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141A1180
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS EQUIPMENT COMPARTMENT ATTACH FITTING CORRODED AT BS 300, STRINGER 23L.     R & R THE ATTACH FITTING IAW SRM.
